# SDR CALA2014090301177

- Difficulty date: August 29, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N25201
- Make and model: Boeing 737824
- Aircraft serial: 28958
- Aircraft time: 46,812 hours, 17,172 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 148A33702
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER COMPARTMENT ONE EACH STRINGER FOUND CORROSION DAMAGE, STRINGER 25L, STATION 1042.  REPAIRED IAW SRM 53-00-03 REPAIR 1 FIG 205.  ATTACHMENT MAINTENANCE WORKSHEET FORM 44.0008 ITEM 1 TO ITEM 32 ACCOMPLISHED.
